# SDR IPXA2024032660754

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT - TRANSITION PANEL BETWEEN FS580 TO 600 LH SIDE HAS A DENT. DOT 101-6 VERIFIED: AFTER FURTHER EVALUATION, DENT FOUND TO BE WITHIN LIMITS I.A.W. B757 SRM 53-00-53-1A-1, FIGURE 101 , DETAIL VI. VERIFIED JOB COMPLETE.  OPEN
